# SDR REXA2022011900112

- Difficulty date: December 23, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH69032181
- Condition: Corroded
- Location: Bs 927-942
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL IS CORRODED BETWEEN F.S. 927 TO F.S. 942. REPAIRED L/H FLOOR SILL IAW REO 690-53-51-365 REV -- DATED 2023-01-13
